# SDR HEER2015052900290

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 17,384 hours
- Engine: Allsn 250C47B
- Engine time: 7,473 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120944
- Condition: Spalled
- Location: Nr 5
- Part time: 1,540 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-22-15 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITS A BROKEN SEPARATOR, SEVERELY SPALLING BALLS AND OUTER RACE.  PART WILL BE SENT TO MFG FOR FURTHER EVALUATION.
